CSpace
anewsufficientconditionfortheconvergenceofthedfpalgorithmwithwolfelinesearch
Xu Dachuan1; Liu Guanghui2
1996
Source Publicationsystemsscienceandmathematicalscience
ISSN1000-9590
Volume9Issue:3Pages:259
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37903
Collection中国科学院数学与系统科学研究院
Affiliation1.曲阜师范大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Xu Dachuan,Liu Guanghui. anewsufficientconditionfortheconvergenceofthedfpalgorithmwithwolfelinesearch[J]. systemsscienceandmathematicalscience,1996,9(3):259.
APA Xu Dachuan,&Liu Guanghui.(1996).anewsufficientconditionfortheconvergenceofthedfpalgorithmwithwolfelinesearch.systemsscienceandmathematicalscience,9(3),259.
MLA Xu Dachuan,et al."anewsufficientconditionfortheconvergenceofthedfpalgorithmwithwolfelinesearch".systemsscienceandmathematicalscience 9.3(1996):259.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xu Dachuan]'s Articles
[Liu Guanghui]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xu Dachuan]'s Articles
[Liu Guanghui]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xu Dachuan]'s Articles
[Liu Guanghui]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.